Option+ Cold Medication Extra Strength, 12 Day Caplets, & 12 Night Caplets
Pharmacy For Life

Option+ Cold Medication Extra Strength, 12 Day Caplets, & 12 Night Caplets

Regular price $9.99 $0.00

Contains Acetaminophen. 12 Day Caplets and 12 Night Caplets.

Relieves: Headache, Fever, Minor Aches & Pains, Dry Cough, Nasal Congestion, Runny Nose, Sneezing.

Directions:

Adults & Children 12 years and older: Day: Take 1 yellow caplet every 4 to 6 hours. If no relief, take 2 caplets at next dose. Night: Take 1 or 2 blue caplets at bedtime. Do not take more than 8 caplets in 24 hours. Do not take more than directed. Take on the advice of a doctor.

Active Ingredients (per caplet)

Yellow Day Caplet: Acetaminophen 500mg, Dextromethorphan hydrobromide 15mg, Pseudoephedrine hydrochloride 30mg.

Blue Night Caplet: Acetaminophen 500mg, Chlorpheniramine maleate 2mg, dextromethorphan hydrobromide 15mg, Pseudoephedrine hydrochloride 30mg.

Warnings:

Allery Alert; acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Liver Warning: acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellow skin or eyes, dark urine, sweating nausea, vomiting, stomach pain, unusual tiredness, loss of appetite.

Do not use with any other drug containing acetaminophen, the other medicinal ingredients or other cough/cold drugs, if you are allergic to acetaminophen or any other ingredient in this product, if you are not sure whether a drug contains acetaminophen ask a doctor or pharmacist, with monoamine oxidase inhibitors (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI.

When using this product:

Avoid alcohol. For Night caplets only:  may cause drowsiness /do not drive or engage in activities requiring alertness/ excitability may occur, especially in children.